# SDR SWIA2021062859105

- Difficulty date: April 19, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 320 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS319.70 FRAME CORRODED AT STR 21L     (C-CHECK RO 6/22/2021)    CORROSION ON FRAME AT FS319.70 AT STGR 21L FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-23-101-001-A02. REMOVED AND REPLACED FS319.70 FRAME AT STGR 21L REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01 AND DWG SH670-31810 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD.
